# SDR FDEA201010093980

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A5361138900104
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION IN AVIONICS BAY AT FRAME 12A AND BETWEEN SRTINGER 44L AND 45L, APPROXIMATELY 22" SQ IN. REMOVED CORROSION FROM FRAME 12A AND BETWEEN 44L AND 45L IAW SRM 51-14-10   PAR 5. FRAME 12A FORMER WAS .085" BEFORE AND AFTER CORROSION REMOVAL WAS .045" A LOSS OF .040", FOUND FORMER TO BE OUT OF LIMITS IAW A310 SRM 53-12-13 FIG 201 AND 202.   REMOVED FASTENERS FROM AREA AND HAD NDT INSPECT THE HOLES FOR CRACKS, NO DEFECTS NOTED IAW NTM 51-10-01. REMOVED AND REPLACED FRAME 12A IAW A31 SRM 51-72-10 PAGE 1-3 AND A310 SRM 51-40-21 PAR 5 AND 6. REF DRAWING A53611389 AND A53610567. REPAIR WAS A MAJOR IAW GMM 6-2-100.
